# SDR FDEA201202020436

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,580 hours, 19,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327996100200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOORBOARD 161HF HAS 30"SQ IN OF CORROSION ON METALLIC OVERLAY FABRICATED REPLACEMENT FLOORBOARD 161HF IAW  DWG, SRZ 25-011 D.
